advertisement
Question
Posted by: A.N.Other | 2006/03/23

Q.

Bleeding after 15 years on Depo Provera

I have been on Depo Provera for 15 years. In that time I have never had a period. This morning I started bleeding. Should I be worried? I do not have money to go to a private practioner and our local clinic is disgusting. I would rather die than go to the local clinic.

Expert's Reply

A.

Expert ImageGynaeDoc

You do need to be checked by a doctor to see if there is any problem with the uterus or cervix.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement